Ghent University Academic Bibliography

Advanced

Fueter's theorem: the saga continues

Dixan Pena Pena UGent and Franciscus Sommen UGent (2010) JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS. 365(1). p.29-35
Please use this url to cite or link to this publication:
author
organization
year
type
journalArticle (original)
publication status
published
subject
keyword
Almansi-Fischer decomposition, CLIFFORD ANALYSIS, Fueter's theorem, CK-extension
journal title
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS
J. Math. Anal. Appl.
volume
365
issue
1
pages
29 - 35
Web of Science type
Article
Web of Science id
000274061800004
JCR category
MATHEMATICS
JCR impact factor
1.174 (2010)
JCR rank
33/276 (2010)
JCR quartile
1 (2010)
ISSN
0022-247X
DOI
10.1016/j.jmaa.2009.10.006
language
English
UGent publication?
yes
classification
A1
copyright statement
I have transferred the copyright for this publication to the publisher
id
988554
handle
http://hdl.handle.net/1854/LU-988554
date created
2010-06-26 13:08:51
date last changed
2010-07-15 13:22:39
@article{988554,
  author       = {Pena Pena, Dixan and Sommen, Franciscus},
  issn         = {0022-247X},
  journal      = {JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS},
  keyword      = {Almansi-Fischer decomposition,CLIFFORD ANALYSIS,Fueter's theorem,CK-extension},
  language     = {eng},
  number       = {1},
  pages        = {29--35},
  title        = {Fueter's theorem: the saga continues},
  url          = {http://dx.doi.org/10.1016/j.jmaa.2009.10.006},
  volume       = {365},
  year         = {2010},
}

Chicago
Pena Pena, Dixan, and Franciscus Sommen. 2010. “Fueter’s Theorem: The Saga Continues.” Journal of Mathematical Analysis and Applications 365 (1): 29–35.
APA
Pena Pena, D., & Sommen, F. (2010). Fueter’s theorem: the saga continues. JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 365(1), 29–35.
Vancouver
1.
Pena Pena D, Sommen F. Fueter’s theorem: the saga continues. JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS. 2010;365(1):29–35.
MLA
Pena Pena, Dixan, and Franciscus Sommen. “Fueter’s Theorem: The Saga Continues.” JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS 365.1 (2010): 29–35. Print.